# SDR 2019FA0000163

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: General aviation
- Aircraft: N153QS
- Make and model: Vikair DHC6400
- Aircraft serial: 869
- Aircraft time: 1,156 hours, 1,170 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Quadrant
- Part number: C6CF1018S101
- Condition: Loose
- Location: Rudder
- Part time: 128 hours, 143 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE QUADRANT ON RUDDER TORQUE TUBE WAS FOUND TO HAVE MOVEMENT BETWEEN THE TUBE AND THE QUADRANT. UPON LAST INSTALLATION A INDEX LINE WAS PLACED ON THE TUBE AND QUADRANT. WITH THE GUST LOCK ON AND THE RUDDER PEDALS MOVED BY AN INDIVIDUAL THERE WAS MOVEMENT OF THE TUBE IN THE QUADRANT NOTED BY THE INDEX LINE SEPARATING.
